Hair Thinning/Itchy Scalp from KCCC?

Hi Ladies,

So I've noticed drastic hair thinning over the past month and I think I've narrowed it down to this product. Has anyone else experienced scalp issues with KCCC (Kinky Curly Curling Custard)? I stopped using it over the weekend and just used my Aussie Mousse and had no issues with itching or soreness. I remember when I first used this product my scalp itched pretty badly I just washed it out. Today, after using it again after stopping for the weekend, I notice that my scalp is sore and itching again.

The thing is, the product is free of so many irritating ingredients so I am wondering if this is just me.

Also, I have gotten blood tests and had my Mirena IUD removed to see if maybe this was the cause of the thinning. Blood tests didn't show anything and it's too soon to tell for the IUD. I also have appointments set up with my Dermatologist and Allergist soon so I'm all set there. Just wondering if I'm alone in this.

Thanks!
Curl Type: in transition so can't be too sure; thinking 3B
Porosity: In transition right now low at root, normal mid shaft, and high on the ends
Texture: Coarse (medium)
Kinking Present (mostly subtle and gradual only have macro in the really coarse areas)
Length: Shoulder Bob with layers

Shampoo: Nature's Gate Tea Tree Sulfate Free

Conditioner: RO Tressemme Naturals
Giovanni 50:50

Leave-In: Giovanni Direct Leave-In
Gel: Aussie Sprunch Mousse/Leave-In
No product is free from any irritating ingredients.

Any product whether claiming to be non-irritating or not can cause a reaction in someone as peoples immune systems are different.

There are a few posters who have reactions to Kinky Curly products.

You should believe because a product has natural ingredients it can't cause an allergic reaction. Lots of people in the West are allergic to animal hair and pollen. Both are natural substances.

As someone who has had issues with contact dermatitis from babyhood, if a product irritates me I stop using it and throw it in the refuse. Preferably away from my house.

Last edited by Blueblood; 04-22-2014 at 03:21 AM.
I'm sorry to hear. You're taking good steps to see a doc and derm. You could easily be allergic to something in the KCCC.
fine - normal porosity*?- medium density - normal elasticity. Hard water. SoCal.
*Used to be low-porosity, but I lightened my hair 1-2 shades, so I may be normal-porosity now.

New climate! Current favorites:
Low-poo: CJ Gentle Cleansing Shampoo, Giovanni SaS
RO: V05 Kiwi Lime
Styler: UFD CM (old formula), FSG + CNPF
PT: CJ Repair Me, IAgirl's gelatine

Experimenting with: JC Confident Coils, JC Rockin Ringlets, CJ CIAB, gelatin gel

iherb discount code: CFN646
It certainly *could* be the KCCC, but I would vote for the Mirena truly being the culprit, here. My hair started to shed hugely several years ago (2008!) and I have been on every hair loss & thinning board there is.. you would by far not be the first woman to have significant hair loss as a side effect of the Mirena, and it takes time to stabilize. and no, it won't show anything in your bloodwork.. just on your scalp.

Me, I have a thyroid issue, and although I have not regained hair, I have stabilized it. I have bouts of scalp itchy reactions to nearly everything, and other times it is totally fine The problem is my immune system not my products, when I have flare ups; at least, it sure seems that way to me.
Hi Ladies,

So I've noticed drastic hair thinning over the past month and I think I've narrowed it down to this product. Has anyone else experienced scalp issues with KCCC (Kinky Curly Curling Custard)? I stopped using it over the weekend and just used my Aussie Mousse and had no issues with itching or soreness. I remember when I first used this product my scalp itched pretty badly I just washed it out. Today, after using it again after stopping for the weekend, I notice that my scalp is sore and itching again.

The thing is, the product is free of so many irritating ingredients so I am wondering if this is just me.

Also, I have gotten blood tests and had my Mirena IUD removed to see if maybe this was the cause of the thinning. Blood tests didn't show anything and it's too soon to tell for the IUD. I also have appointments set up with my Dermatologist and Allergist soon so I'm all set there. Just wondering if I'm alone in this.

Thanks!
Originally Posted by hcook5528
Don't know if it was because of some product, last year I did riboding which left me with half my hair at the end of the year. still thinning to go bald

Trending Topics


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 05:56 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com